# SDR CA990719024

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE FIRE EXTINGUISHER DISCHARGE LIGHT ON.  INVESTIGATION REVEALED DAMAGE TO CONDUIT INDICATION WIRING CAUSING WIRES TO SHORT.
